i have had clear skin pretty much my whole life with an occasional pimple here and there until a year ago, at 28 i started getting erruptions out of no where its really effecting my mood and self esteem. i finally went to a derm who was quick to perscribe 90mg minocycline hlc 1x daily, im scared to take it since ive heard your acne becomes resistant and then is worse than before. will minocycline cause acne flare after treatment?
Could Acne be Worse After Finishing Minocycline Treatment?
Doctor Answers (1)
Promoted Local Answer Promoted local answers are based on Featured Doctor activity within your current location.
Acne treatment help
Sounds like you need medical acne treatment. Acne is very common in the 20s, 30s and 40s, and many people develop it. While it is true that there can be bacterial resistance, I still treat lots of patients with oral antibiotics since its safe and easy and affordable way to control acne. If they develop resistance, we switch antibiotics so its not a big deal. Please see a good board certified dermatologist to help you with your acne treatment. And I do not believe that when you stop the oral antibiotics that the acne will get automatically worse, that is not true.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.